# SDR USAA2012110500020

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 10,835 hours, 9,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL FLOORBEAM BETWEEN FR85 TO FR87, Z490, -Y273.  REPLACED LONGITUDINAL FLOORBEAM BETWEEN FR85 TO FR87, Z490, -Y273 IAW TYPICAL REPAIR TR-190-5300-11-0563A.
